# SDR DALA1255603738

- Difficulty date: November 9, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 33,433 hours, 16,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152027797178
- Condition: Cracked
- Location: Bs 727b Rbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE STRAP AT BS 727B AT RBL 45 CRACKED AT AFT OTBD FASTENER HOLE.  REPAIRED SEAT TRACK IAW ERA 508434-14, 508434-14, 2616627000006.
